Vol. 312, No. 1, 2021

Download this issue
Download this issue For screen
For printing
Recent Issues
Vol. 314: 1
Vol. 313: 1  2
Vol. 312: 1  2
Vol. 311: 1  2
Vol. 310: 1  2
Vol. 309: 1  2
Vol. 308: 1  2
Vol. 307: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Restricting supercuspidal representations via a restriction of data
1–39

Adèle Bourgeois

Derived decompositions of abelian categories I
41–74

Hongxing Chen and Changchang Xi

Existence and uniqueness of optimal transport maps obtained by the secondary variational method
75–102

Ping Chen, Hai-Rong Liu and Xiao-Ping Yang

The limit of first eigenfunctions of the $p$-Laplacian on graphs
103–112

Huabin Ge, Bobo Hua and Wenfeng Jiang

Quasi-projective dimension
113–147

Mohsen Gheibi, David A. Jorgensen and Ryo Takahashi

On the Bieri–Neumann–Strebel–Renz $\Sigma^1$-invariant of even Artin groups
149–169

Dessislava H. Kochloukova

A nonexistence result for CMC surfaces in hyperbolic 3-manifolds
171–175

William H. Meeks III and Álvaro K. Ramos

Lefschetz fibrations on nonorientable 4-manifolds
177–202

Maggie Miller and Burak Ozbagci

Relating the Tate–Shafarevich group of an elliptic curve with the class group
203–218

Dipendra Prasad and Sudhanshu Shekhar

Equivariant Picard groups and Laurent polynomials
219–232

Vivek Sadhu

Cancellation problem for AS-Regular algebras of dimension three
233–256

Xin Tang, Helbert J. Venegas Ramírez and James J. Zhang